# SDR ASOA201609300785

- Difficulty date: September 30, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  THE FLOOR SUPPORT AT BS 1000 - 1031 LBL 27 IS CORRODED. REPAIRED IAW EC/TC EO 700-53-0356 AND REO 670-53-00-029. ACFT WAS APPROVED FOR RETURN TO SERVICE.
